# SDR SWAA2022030972250

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS PUNCTURE IN LOWER SKIN 93' FROM I.B. EDGE AND 7' FROM T.E. / REPAIRED PUNCTURE ON LOWER SKIN OF L/H ELEVATOR 93' FROM I/B EDGE AND 7' FROM T/E PER SRM 55-20-01-2R-1 TABLE 201 AND SRM 51-70-04-2R-2. TOTAL WEIGHT ADDED 1.39 OZ. 56518C 5/31/19 INSP 301 5/31/19 RII PERFORMED WEIGHT + BALANCE OF L/H ELEVATOR BY CALCULATION NEW SBHM IS -120.58 IBFIN IAW B737 SRM 51-61-04-0G-0.
